Alert archive / Pennsylvania / Flash Flood Warnings in 2013
Flash Flood Warning 5, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jun 24, 2013, 2:19 PM EDT for Wyoming County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2013, 2:19 PM EDT (18:19 UTC)
- Expired
- Jun 24, 2013, 5:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Wyoming County, PA
The radar
The Binghamton radar (KBGM), 73 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 276 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
062 WGUS51 KBGM 241819 FFWBGM PAC131-242115- /O.NEW.KBGM.FF.W.0005.130624T1819Z-130624T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 219 PM EDT MON JUN 24 2013 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA... * UNTIL 515 PM EDT * AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NICHOLSON AND OSTERHOUT. THE TUNKHANNOCK CREEK WATERSHED IS MOST AT RISK. RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS IS LIKELY IN AND NEAR THESE LOCATIONS. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4149 7594 4164 7589 4164 7575 4149 7582 $$ MLJ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 11:54 AM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 24, 11:54 AM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 1154 AM EDT MON JUN 24 2013 .SYNOPSIS... WARM AND HUMID CONDITIONS WILL CONTINUE THE NEXT SEVERAL DAYS. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AS WEAK DISTURBANCES PASS THROUGH THE REGION. && .NEAR TERM /THROUGH TONIGHT/... WATER VAPOR IMAGERY SHOWS A WELL DEFINED UPPER LEVEL LOW WITH ASSOCIATED COLD POOL ALOFT OVER WRN AND CNTRL PA AT THIS TIME. SPC MESOANALYSIS PAGE INDICATED THAT TEMPERATURES IN THE COLD POOL WERE AT -13C AT 500 MB. THIS UPPER LEVEL LOW WILL CONT TO MOVE E-NE THIS AFTERNOON AND LEAD TO STEEP MID-LEVEL LAPSE RATES OVER NE PA AND CNTRL NY. THIS OCCURS DURING MAX DIURNAL HEATING WHICH WILL STEEPEN LOW-LEVEL LAPSE RATES AS WELL. MIXED LAYER CAPES ALREADY ARE RUNNING BETWEEN 1000 AND 1500 J/KG AS SEEN ON SPC/S MESOANALYSIS PAGE. 12Z UPR AIR SOUNDING FROM KPIT HAD STEEP LAPSE RATES BETWEEN 925 MB AND 700 MB AND AN LI OF -7C! WITH CONTINUED HEATING MODEL MIXED LAYER CAPES APPROACH OR EXCEED 2000 J/KG. WIND FIELDS ARE RATHER LIGHT WITH 10 TO 15 KNOTS IN THE LOWEST 3 KM AND ALSO ABV 8 KM. MID-LEVEL WINDS BETWEEN 3 AND 8 KM ARE VERY WEAK. I EXPECT STORMS TO DEVELOP EARLY THIS AFTERNOON AND LAST UNTIL THE UPPER LEVEL LOW PASSES BY TO THE NORTHEAST BY 00Z OR SO. THIS WILL OCCUR IN CONCERT WITH SUNSET SO I EXPECT STORM ACVTY WILL DROP OFF MARKEDLY THIS EVENING. PRIMARY THREATS WILL BE HEAVY RAINERS FROM SLOW MOVING STORMS. WITH CAPES AOA 2000 J/KG THERE CUD BE SOME LARGE HAIL AS WELL. LOCAL SEVERE WEATHER CHECKLIST SUGGESTS LARGE HAIL MAINLY FROM LARGE CAPE VALUES FOR THIS AREA. HAVE UPDATED THE HWO AND WILL DECIDE ON FLASH FLOOD WATCHES AS THE EVENT UNFOLDS TRYING TO TARGET COUNTIES THAT BECOME MOST VULNERABLE WITH 2 TO 4 HOURS LEAD TIME (SHORT-FUSED). AT THIS POINT WAY TOO EARLY TO TELL WHICH AREAS WILL BE IMPACTED THE MOST BY HEAVY RAINERS. AFTER THE STORM ACTIVITY DIMINISHES THIS EVENING... ANOTHER MUGGY AND WARM YET FAIRLY QUIET NIGHT FORESEEN WITH PATCHY FOG...ESPECIALLY VALLEYS AND AREAS THAT GET RAINFALL TODAY. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... 430 AM UPDATE... PERIOD REMAINS ACTIVE...THANKS TO WAVE TRAIN TRAVELING THROUGH THE WESTERLIES. MAIN SHIFT TO NOTE IS THAT WIND SPEEDS THROUGH THE ATMOSPHERIC COLUMN WILL PICK UP WITH TIME...AS MAIN BELT OF WESTERLIES GRADUALLY SINKS DOWN FROM CANADA AND MORE INTO OUR REGION. WITH UNIDIRECTIONAL SHEAR INCREASING...MORE ORGANIZED THREAT OF STRONGER STORMS MAY ALSO MATERIALIZE...BUT OF COURSE WILL BE SUBJECT TO MESOSCALE INFLUENCES INCLUDING TIMING OF SPECIFIC EMBEDDED SHORTWAVES. STORM PREDICTION CENTER CONVECTIVE OUTLOOKS CURRENTLY INCLUDE NORTHERN ZONES IN DAY TWO 5 PCT CONTOUR /NOT QUITE ENOUGH FOR WHAT IS CONSIDERED SLIGHT RISK/...AND THEN ALMOST ALL OF OUR AREA IN DAY THREE 5 PCT CONTOUR WITH SLIGHT RISK INDICATED JUST TO OUR WEST. THE OTHER CONCERN...AND INDEED PERHAPS THE BIGGER ONE...IS THAT THESE REPEATED BATCHES OF SCATTERED THUNDERSTORMS MAY LEAD TO PARTS OF OUR AREA BECOMING MORE VULNERABLE TO LOCALIZED FLOODING. PRECIPITABLE WATER VALUES LOOK TO GET BACK ABOVE 1.5 INCHES TUESDAY...AND EVEN AROUND AN INCH-AND-THREE-QUARTERS OR SO WEDNESDAY...A JUICY ATMOSPHERE CAPABLE OF PRODUCING EFFICIENT HEAVY RAINERS. THE SAVING GRACE IS THAT THE FLOW WILL BE INCREASING TOO...WHICH WILL TEND TO PROGRESSIVELY MOVE CELLS OF CONVECTION ALONG...AND THE INDIVIDUAL WAVES WILL LIKELY HAVE GAPS OF TIME SPACED IN BETWEEN. THAT BEING SAID...MESO BETA ELEMENT /MBE/ VECTORS IN MODEL SOUNDINGS REMAIN FAIRLY SHORT SO BACK-BUILDING OF NEW CELLS AND THUS TRAINING ARE NOT OUT OF THE QUESTION. THIS POTENTIAL WILL HAVE TO BE MONITORED CLOSELY IN COMING DAYS AS DETAILS BECOME MORE CERTAIN. HUMID AND VERY WARM AIR MASS PERSISTS THROUGH THE PERIOD...YIELDING HEAT INDICES EACH AFTERNOON IN THE UPPER 80S TO LOW 90S. LOWS EACH NIGHT GENERALLY MID 60S TO NEAR 70. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... VERY UNSETTLED CONDITIONS APPEAR TO BE IN THE OFFERING FOR MUCH OF THE EXTENDED TIME FRAME AS A BLOCKY MID-LATITUDE HEIGHT PATTERN DEVELOPS OVER THE WESTERN HEMISPHERE. LONG RANGE FCST GUIDANCE IN FAIRLY GOOD AGREEMENT THAT A STRONG RIDGE OF HIGH PRESSURE WILL DEVELOP ACROSS THE NORTHERN ATLANTIC WITH A SIMILAR RIDGE ALSO EXPECTED TO STRAIGHTEN OVER TIME ACROSS THE INTERMOUNTAIN WEST AND ROCKY MOUNTAINS. IN BETWEEN THESE FEATURES...A DEVELOPING TROUGH SOUTH OF HUDSON BAY WILL STRENGTHEN AND DIG SOUTH INTO THE GREAT LAKES AND EVENTUALLY FURTHER SOUTH INTO THE OHIO AND TENNESSEE RIVER VALLEYS. QUICK LOOK AT THE GEFS 500-HPA HEIGHT ANOMALIES SUGGESTS THE DEVELOPING RIDGE ACROSS THE INTERMOUNTAIN WEST WILL APPROACH 2-3 STANDARD DEVIATIONS (SDS) ABOVE NORMAL...WITH THE NORTHERN ATLANTIC MEMBER APPROACHING 1-2 SDS. ALL TOLD...UPPER PATTERN WILL BE A BIT OMINOUS FOR PORTIONS OF THE EAST COAST AS AN EXTENDED PERIOD OF LOW-LEVEL MOISTURE ADVECTION FROM THE GULF OF MEXICO AND WESTERN ATLANTIC TRANSCEND THE MID-ATLANTIC AND NORTHEASTERN STATES. CONSIDERING FAVORABLE MODEL AGREEMENT THIS FAR OUT AND THE RECOGNITION OF A DEVELOPING SYNOPTIC PATTERN CAPABLE OF HEAVY RAINFALL...HAVE INCREASED POPS INTO THE HIGH CHC CATEGORY THROUGH THE DURATION OF THE EXTENDED TIME FRAME. THIS DEVELOPING PATTERN CERTAINLY WARRANTS CONTINUED MONITORING AND FUTURE MODEL RUNS PROMISE TO BE BOTH INTERESTING AND POTENTIALLY CONCERNING. && .AVIATION /18Z MONDAY THROUGH FRIDAY/... UPDATE FOR THE UPCOMING 18Z PACKAGE... SHRA/TSRA ARE STILL EXPECTED TO FIRE THIS AFTN...AND IMPACT MOST OF OUR TERMINAL SITES IN THE 18-22Z TIME FRAME. FOR NOW...WE'VE INSERTED TSRA IN THE MOST LIKELY 2-HOUR TIME PD AT EACH LOCALE...WITH SUBTLE TIMING TWEAKS ALMOST CERTAINLY TO FOLLOW THIS AFTN. CONVECTION WINDS DOWN BY EARLY EVE...WITH AREAS OF FOG OVERNIGHT. ONCE AGN...KELM SHOULD SEE IFR/LIFR CONDS...SPCLY IF HVYR RAINS DVLP THIS AFTN. FOR NOW...WE'VE ONLY INDICATED MVFR ELSEWHERE. TUE...MORE SHRA/TSRA ARE EXPECTED TO DVLP IN THE AFTN...AS ANOTHER UPR-LVL DISTURBANCE APPCHS. ATTM...IT APPEARS THAT MOST OF THE ACTIVITY WILL OCCUR AFTER 18Z...AND THUS WILL NOT BE INCLUDED IN THIS FCST. OUTLOOK...WED THROUGH FRI... RESTRICTIONS ARE STILL PSBL EACH DAY...MAINLY IN THE AFTN/EVE...WITH AT LEAST SCTD SHRA/TSRA FORESEEN. PATCHES OF OVERNIGHT/EARLY AM LOW CLDS/FOG ALSO STILL SEEM LIKELY. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MDP NEAR TERM...DJN SHORT TERM...MDP LONG TERM...CMG AVIATION...DJP/MLJ
Hazardous weather outlook, Jun 24, 10:19 AM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1019 AM EDT MON JUN 24 2013 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-251430- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 1019 AM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...POTENTIAL FOR THUNDERSTORMS WITH HEAVY RAIN LARGE HAIL AND FREQUENT LIGHTNING THIS AFTERNOON AND EARLY EVENING... THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON AND LAST UNTIL JUST AFTER SUNSET. SOME OF THE STORMS WILL HAVE HEAVY RAINFALL WHICH COULD CAUSE LOCALIZED FLASH FLOODING. IN ADDITION, THUNDERSTORMS THIS AFTERNOON AND EVENING ALSO WILL HAVE THE POTENTIAL FOR LARGE HAIL AND FREQUENT LIGHTNING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. YOU COULD ALSO VISIT OUR WEBSITE AT HTTP://WEATHER.GOV/BGM .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED DAILY TUESDAY THROUGH SATURDAY. THIS MAY CAUSE PARTS OF THE AREA TO BECOME MORE VULNERABLE TO LOCALIZED FLOODING WHERE REPEATED BATCHES OF RAIN OCCUR. ALSO...SOME STORMS TUESDAY AND WEDNESDAY COULD CONTAIN GUSTY WINDS OR HAIL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING AND POSSIBLY AGAIN TUESDAY AND WEDNESDAY AT LEAST. DJN
In the hours before
Special weather statement, Jun 24, 12:57 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1257 PM EDT MON JUN 24 2013 PAZ038-241800- BRADFORD PA- 1257 PM EDT MON JUN 24 2013 ...STRONG THUNDERSTORM WILL AFFECT CENTRAL BRADFORD COUNTY... * AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR BURLINGTON...AND MOVING EAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... EAST SMITHFIELD AT 110 PM EDT... BURLINGTON AND WEST FRANKLIN AT 115 PM EDT... RIGGS AT 125 PM EDT... FRANKLINDALE AT 130 PM EDT... ULSTER AT 140 PM EDT... SHESHEQUIN AT 145 PM EDT... MONROETON AND MONROE AT 150 PM EDT... TOWANDA AND NORTH TOWANDA AT 155 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4189 7626 4162 7627 4168 7681 4186 7680 MLJ
Special weather statement, Jun 24, 1:11 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
111 PM EDT MON JUN 24 2013
NYZ046-241745-
OTSEGO NY-
111 PM EDT MON JUN 24 2013
...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OTSEGO COUNTY...
* AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED NEAR CHERRY VALLEY...AND MOVING
EAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
RURAL NORTHEASTERN OTSEGO COUNTY AREA THROUGH 130 PM EDT
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4280 7466 4273 7465 4271 7484 4282 7487
4287 7475 4284 7467 4283 7464
CMGSpecial weather statement, Jun 24, 1:15 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
115 PM EDT MON JUN 24 2013
NYZ055-056-241800-
BROOME NY-TIOGA NY-
115 PM EDT MON JUN 24 2013
...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TIOGA AND
NORTHERN BROOME COUNTIES...
* AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED NEAR RICHFORD...AND MOVING EAST
AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
NEWARK VALLEY AT 120 PM EDT...
BERKSHIRE AND RICHFORD AT 125 PM EDT...
EAST BERKSHIRE AT 130 PM EDT...
NANTICOKE AT 140 PM EDT...
CENTER LISLE AT 145 PM EDT...
LISLE AT 155 PM EDT...
WHITNEY POINT AT 200 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4232 7636 4231 7635 4231 7629 4230 7628
4230 7625 4236 7624 4238 7630 4241 7629
4241 7625 4241 7586 4225 7584 4221 7635
4232 7638
MLJSpecial weather statement, Jun 24, 1:28 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 128 PM EDT MON JUN 24 2013 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-242000- BRADFORD-BROOME-CHEMUNG-CHENANGO-CORTLAND-DELAWARE-LACKAWANNA- LUZERNE-MADISON-NORTHERN ONEIDA-NORTHERN WAYNE-ONONDAGA-OTSEGO-PIKE- SCHUYLER-SENECA-SOUTHERN CAYUGA-SOUTHERN ONEIDA-SOUTHERN WAYNE- STEUBEN-SULLIVAN-SUSQUEHANNA-TIOGA-TOMPKINS-WYOMING-YATES- 128 PM EDT MON JUN 24 2013 ...LOCALLY STRONG WIND, HEAVY RAINFALL, AND HAIL WILL ACCOMPANY THUNDERSTORMS... SCATTERED THUNDERSTORMS WILL DEVELOP THROUGH THE AFTERNOON. THE THUNDERSTORMS COULD PRODUCE SMALL HAIL, RAINFALL RATES OF ONE AND ONE-HALF INCH AN HOUR, AND WIND GUSTS TO 40 MPH. THE HEAVY RAINFALL RATES WILL CAUSE DITCHES AND CULVERTS TO OVERFLOW, AND PONDING OF WATER IN LOW LYING AREAS. LOOK FOR SMALL STREAMS TO SEE RAPID RISES.
Local storm report, Jun 24, 2:10 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
210 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM HAIL 3 SW CAYUGA 42.89N 76.77W
06/24/2013 E1.00 INCH SENECA NY PUBLIC
&&
EMGLocal storm report, Jun 24, 2:11 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
211 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL NEWFIELD 42.37N 76.58W
06/24/2013 M1.00 INCH TOMPKINS NY PUBLIC
&&
EMGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:21 PM EDT | Flash Flood Warning | BGM | Bradford | 3 hr |
| Jun 24, 12:57 PM EDT | Special Weather Statement | BGM | Bradford | 63 min |
| Jun 24, 1:18 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 57 min |
| Jun 24, 1:56 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Susquehanna, Wyoming | 64 min |
| Jun 24, 2:30 PM EDT | Flash Flood Watch | BGM | Bradford, Susquehanna, Wayne, Wyoming | 5 hr |
| Jun 24, 2:38 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wayne | 67 min |
| Jun 24, 3:10 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 65 min |
| Jun 24, 4:03 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wyoming | 57 min |
| Jun 24, 4:24 PM EDT | Severe Thunderstorm Warning | BGM | Wyoming | 51 min |
| Jun 24, 4:36 PM EDT | Flash Flood Warning | BGM | Luzerne, Wyoming | 3 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.